# SDR SIMA200828902

- Difficulty date: October 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 10,069 hours, 9,101 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2810051104
- Part serial: 3273
- Condition: Leaking
- Location: Fuel Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT4222 CREW REPORTED DURING CLIMBOUT NOTICED A CLEAR FLUID LEAKING OUT OF THE RIGHT WING.  CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO THE FIELD.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED VENT VALVE, NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
